# SDR AALA20171009001

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 2,432 hours, 958 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ACCUMULATOR PRESSURE LOW.   SERVICED R1 DOOR ACTUATOR BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
